# SDR CA130306001

- Difficulty date: March 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW150A
- Condition: Fire
- Location: Nr 2
- Part time: 22,149 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, F, A

## Discrepancy

(CAN) PRELIMINARY, THE ACFT HAD NR 2 ENGINE FIRE WARNING AFTER TAKEOFF.  BOTH BOTTLES WERE DISCHARGED.  AFTER LANDING, THERE IS EVIDENCE OF AN ENGINE FIRE IN NR 2 ENGINE. FIRE WARNING AT 20,000 FT, 47 PASSENGER ON BOARD.  PASSENGER DEPLANED ON RUNWAY. NO SMOKE OR FIRE AFTER LANDING.  MAINTENANCE DOES NOT YET HAVE ACCESS TO ACFT. CAUSE IS UNKNOWN AT THIS TIME.  ACFT CURRENTLY QUARANTINED BY THE NTSB.  FURTHER DETAILS WILL BE AVAILABLE WHEN THE AIRCRAFT IS RELEASED BACK TO THE OPERATOR.
